Facebook Pixel

Breasts Hurting - Overall Tired

By August 17, 2016 - 6:04pm
Rate This

I just got on NuvaRing from Yaz 3 weeks ago.Since then, my breasts have been super sore and I'm tired all the time (also started a new job and am working 60 hours a week). I have a slight pain in my lower right abdomen, could that be from the NuvaRing and Yaz? It comes and goes throughout the day and has been for awhile. I know I am not pregnant, as there is no way I could be and I would've known by now anyway if I was.

Add a Comment1 Comments

HERWriter Guide

Hi again cew017

Thank you for your post.

You need to research the side effects of NuvaRing to know what to expect and any possible side effects.

You can read more here: http://www.nuvaring.com/consumer/risks_side_effects/

Side effects often leave in a few months when the body gets used to the medications. I think we explained that to you on another post? If you don't feel better within a few months, talk to your doctor about your options.


August 18, 2016 - 5:10am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!